MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(4).The customer's qc was acceptable.The customer's calibration trace showed many std.E, >cuvet, and samp.S alarms.It was noted that a high number of abnormal cell blank alarms were observed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results for 2 patient samples on a cobas c 503 analytical unit.Patient 1: the initial result was 8.14% and the repeated result was 5.35%.Patient 2: the initial result was 7.43% and the repeated result was 5.54%.The samples were repeated due to the results not correlating with the patients' glucose results.
 
Additional Manufacturer Narrative
A preanalytic sample handling issue or incomplete user maintenance could have contributed to the issue.Based on the available data and observed failure mode, there was no evidence of an instrument or reagent issue.The investigation did not identify a product problem.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19659477
Report Number1823260-2024-01926
Device Sequence Number6596646
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08056668190
Device Lot Number76516801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown